# SDR DHL2005807525

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD L/E SLANT PANEL UPPER CAP CORRODED STA XFS 138.750 - 151.250.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-3-0 PG 1.  PERFORMED BLENDEOUT (7.125*1.875*0.092) FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 37.  PERFORMED VISUAL DETAIL INSPECTION, NO CORROSION NOR CRACK FOUND.  FABRICATED FILLER (AL7075T6 0.080) AND EXTERNAL REPAIR DOUBLER (AL7075T6 0.125) IAW BOEING SKETCH 05-04-18-001, SRM 57-2-1 FIG 37.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED FILLER ON SLANT PANEL UPPER CAP WITH PRC SEALANT IAW SRM 51-1-15 PG 1, BOEING SKETCH 03-04-18-001, SRM 57-2-1 FIG 31 AND EXTERNAL REPAIR DOUBLER.  TORQUED IAW SRM 51-3-1.
